Translator Disclaimer
December, 1985 Estimating a Ratio of Normal Parameters
Andrew Rukhin
Ann. Statist. 13(4): 1616-1624 (December, 1985). DOI: 10.1214/aos/1176349758

Abstract

The estimation problem of a function of normal parameters $\xi/\sigma^{2p}$ is considered. We prove that a "natural" estimator of this ratio is admissible for quadratic loss if and only if $p$ is nonnegative.

Citation

Download Citation

Andrew Rukhin. "Estimating a Ratio of Normal Parameters." Ann. Statist. 13 (4) 1616 - 1624, December, 1985. https://doi.org/10.1214/aos/1176349758

Information

Published: December, 1985
First available in Project Euclid: 12 April 2007

zbMATH: 0589.62019
MathSciNet: MR811513
Digital Object Identifier: 10.1214/aos/1176349758

Subjects:
Primary: 62F10
Secondary: 62C15, 62C20, 62F11

Rights: Copyright © 1985 Institute of Mathematical Statistics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.13 • No. 4 • December, 1985
Back to Top